RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 30, Number 1, Pages 18–27 (Mi tmf2716)  

This article is cited in 11 scientific papers (total in 11 papers)

Bogolyubov transformation and quantization of solitons

A. V. Razumov


Abstract: N. N. Bogoliubov transformation is applied to the problem of quantization of an essentially nonlinear system in two-dimensional space-time. Connection of quantized field with the solutions of the classical equations of motion is demonstrated. One- and two-soliton cases are considered.

Full text: PDF file (983 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 30:1, 10–16

Bibliographic databases:

Received: 28.04.1976

Citation: A. V. Razumov, “Bogolyubov transformation and quantization of solitons”, TMF, 30:1 (1977), 18–27; Theoret. and Math. Phys., 30:1 (1977), 10–16

Citation in format AMSBIB
\Bibitem{Raz77}
\by A.~V.~Razumov
\paper Bogolyubov transformation and quantization of~solitons
\jour TMF
\yr 1977
\vol 30
\issue 1
\pages 18--27
\mathnet{http://mi.mathnet.ru/tmf2716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=456045}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 1
\pages 10--16
\crossref{https://doi.org/10.1007/BF01029354}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2716
  • http://mi.mathnet.ru/eng/tmf/v30/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Razumov, A. Yu. Taranov, “Scattering on a nonrelativistic particle in strong-coupling theory”, Theoret. and Math. Phys., 35:3 (1978), 480–487  mathnet  crossref  mathscinet
    2. B. M. Barbashov, V. V. Nesterenko, A. M. Chervyakov, “Solitons in some geometrical field theories”, Theoret. and Math. Phys., 40:1 (1979), 572–581  mathnet  crossref  mathscinet  isi
    3. V. G. Budanov, “Particle in a self-consistent field some exact solutions”, Theoret. and Math. Phys., 49:2 (1981), 979–986  mathnet  crossref  mathscinet  isi
    4. A. V. Razumov, A. Yu. Taranov, “Collective coordinates on symplectic manifolds”, Theoret. and Math. Phys., 52:1 (1982), 641–647  mathnet  crossref  mathscinet  zmath  isi
    5. K. A. Sveshnikov, “Covariant perturbation theory in the neighborhood of a classical solution”, Theoret. and Math. Phys., 55:3 (1983), 553–568  mathnet  crossref  mathscinet  isi
    6. D. V. Meshcheryakov, “A generalization of the model with $\Phi^4$ interaction”, Theoret. and Math. Phys., 61:3 (1984), 1205–1211  mathnet  crossref  mathscinet  isi
    7. V. B. Tverskoi, “Heisenberg fields in the neighborhood of a classical solution”, Theoret. and Math. Phys., 68:3 (1986), 866–873  mathnet  crossref  mathscinet  isi
    8. A. E. Dorokhov, “Covariant quantization in models of extended objects”, Theoret. and Math. Phys., 70:1 (1987), 35–42  mathnet  crossref  isi
    9. K. A. Sveshnikov, V. B. Tverskoi, “Quantization of a soliton solution in a (3+1)-dimensional model of a scalar field with self-interaction involving derivatives”, Theoret. and Math. Phys., 72:3 (1987), 935–940  mathnet  crossref  mathscinet  isi
    10. K. A. Sveshnikov, “Aspects of perturbation theory in the neighborhood of a classical particle-like solution”, Theoret. and Math. Phys., 76:3 (1988), 911–919  mathnet  crossref  isi
    11. Theoret. and Math. Phys., 93:3 (1992), 1345–1360  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:348
    Full text:120
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019